| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the device worked in idle mode but stopped on bone contact.No further information received.Update kpilz 06-aug-2024: the failure occurred during a surgery.There was no harm for patient, operator or third party.The surgery was finished successfully with a new sawblade.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.The manufacturer evaluation revealed a loose drive shaft which is - most likely - resulting from using the saw in an open position (improper device handling.).